My doctor Is taking me off gabapentin and starting me right away on Lyrica. Will I have withdrawal symptoms from gabapentin?
My doctor is switching me from gabapentin to Lyrica?
Question posted by wild_heart1961 on 15 April 2021
Last updated on 21 January 2023
FDA warns about serious breathing problems with seizure and nerve pain medicines gabapentin (Neurontin, Gralise, Horizant) and pregabalin (Lyrica, Lyrica CR)
For me personally, EVERYONE IS DIFFERENT, my Dr. just switched me from Gabapentin to Lyrica and I don't recall having any notable adverse effects.
Gabapentin is not like most drugs in terms of dosing issues. The real issue for you is not dosage but rather the duration. 8 years is long term and likely to create withdrawal. Ask your doctor what they recommend for taper plan -- Pharmacist in Dallas
I take 800 mg 3 times a day. I've been taking it for at least 8 years
What is your current dose and how long have you been on Gabapentin?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.